A Littlewood-Richardson rule for the$K$-theory of Grassmannians

Anders Skovsted Buch Department of Mathematical Sciences, University of Aarhus

TBD mathscidoc:1701.331917

Acta Mathematica, 189, (1), 37-78, 2000.11
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:33:40 uploaded by actaadmin ] [ 310 downloads ] [ 0 comments ] [ Cited by 13 ]
@inproceedings{anders2000a,
  title={A Littlewood-Richardson rule for the$K$-theory of Grassmannians},
  author={Anders Skovsted Buch},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340646729626},
  booktitle={Acta Mathematica},
  volume={189},
  number={1},
  pages={37-78},
  year={2000},
}
Anders Skovsted Buch. A Littlewood-Richardson rule for the$K$-theory of Grassmannians. 2000. Vol. 189. In Acta Mathematica. pp.37-78. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203340646729626.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved